# SDR CA090813001

- Difficulty date: August 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,218 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LG LEVER DISAGREE EICAS MSG WITH GEAR SELECTED DOWN. RT MAIN SHOWING UP. MANUAL EXTENSION REQUIRED. FOUND RT MLG VERY CLEAN (NO GREASE). ALL 3 GEARS LUBED PER AMM. (TC# 20090813001)
